# SDR UPS97222459

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, HFEC INSP EXHIBITS CRACK INDICATIONS IN RADIUS OF SHEAR TIE AT BS 488, 2 ABOVE STR 18 LT.  REMOVED DAMAGED SHEAR TIE AT BS 488, STR 18 LT, FABRICATED NEW SHEAR TIE, INSTALLED PER SRM 53-10-4.
